# SDR ASAA2015082313129

- Difficulty date: August 23, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 794, STR 25R CORRODED, FOUND AFTER REMOVAL OF INTERCOSTAL FOR ACCESS TO 787 FRAME EXISITNG REPAIR.  ACFT GROUNDED. REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  R & R BS 794 FRAME IAW SRM 51-40-02-0G-0, W 2", O .071", R .063", L 6", D .008".
